MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45541-CURVB
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The report of a damaged peel-away tip was confirmed through complaint investigation of the returned sample.The customer returned one peel-away sheath with dilator assembly for analysis.Signs of use were observed on the returned components.Visual analysis revealed that the distal end of the sheath tip was split and folded.Despite the damage, the sheath and the dilator met all relevant dimensional and functional requirements.A device history record review was performed, and no relevant findings were identified.Various factors could contribute to the observed damage to the sheath tip, including the sheath tip manufacturing process and/or undue force applied unintentionally by the user.Therefore, the root cause was undetermined.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further identify the potential root causes.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "when trying to thread sheath introducer it was getting caught up in the patient's skin at the point of transition from dilator to sheath.That transition felt thicker and stickier than usual.It started to mushroom and split.Had to pull a new sheath introducer from another kit to complete the insertion".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description

Brand Name
AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key19391254
Report Number9680794-2024-00507
Device Sequence Number6955146
Product Code LJS
UDI-Device Identifier10801902208696
UDI-Public10801902208696
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Catalogue NumberDLX-45541-CURVB
Device Lot Number33F23K0375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown